# SDR IPXA2025022044028

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 32,309 hours, 22,486 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lever
- Condition: Binding
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WINDOW UNLOCK LEVER HARD TO MOVE.   ACCOMPLISHED ADJUSTMENT OF N2 WINDOW IAW AMM 56-11-02-825-001 REV 136. OPERATIONAL TEST IAW AMM 56-11-02-715-020 REV 136 SATIS.
